On the congruence subgroup problem, II

Raghunathan, M. S. (1986) On the congruence subgroup problem, II Inventiones Mathematicae, 85 (1). pp. 73-117. ISSN 0020-9910

PDF - Publisher Version

Official URL: http://www.springerlink.com/content/q28u7300h75836...

Related URL: http://dx.doi.org/10.1007/BF01388793


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:39063
Deposited On:06 May 2011 11:28
Last Modified:17 May 2016 21:39

Repository Staff Only: item control page